On the discreteness and rationality of F-jumping coefficients

Mordechai Katzman, Gennady Lyubeznik, Wenliang Zhang

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We prove that the F-jumping coefficients of a principal ideal of an excellent regular local ring of characteristic p > 0 are all rational and form a discrete subset of R.

Original languageEnglish (US)
Pages (from-to)3238-3247
Number of pages10
JournalJournal of Algebra
Volume322
Issue number9
DOIs
StatePublished - Nov 1 2009

Bibliographical note

Funding Information:
✩ The first author wishes to thank the Institute of Mathematics and its Applications at the University of Minnesota for support during his stay. The second and third authors gratefully acknowledge NSF support through grant DMS-0202176. * Corresponding author. E-mail addresses: m.katzman@sheffield.ac.uk (M. Katzman), gennady@math.umn.edu (G. Lyubeznik), wlzhang@math.umn.edu, wlzhang@umich.edu (W. Zhang). 1 Current address: Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA.

Funding Information:
The second and third authors are grateful to the NSF for support under grant DMS-0202176.

Keywords

  • Actions of the Frobenius
  • Characteristic p
  • Excellent rings
  • F-jumping coefficients
  • Generalized test ideals
  • Regular rings

Fingerprint Dive into the research topics of 'On the discreteness and rationality of F-jumping coefficients'. Together they form a unique fingerprint.

Cite this